# SDR A6WA200840608

- Difficulty date: November 15, 2008
- Submitted: December 8, 2008
- Operation: Air carrier
- Aircraft: N458AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7861
- Aircraft time: 12,456 hours, 11,552 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP13932112
- Part serial: 03230H2421
- Condition: Cracked
- Location: Cockpit
- Part time: 12,453 hours, 11,549 cycles
- Stage of operation: DE
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICERS WINDSHIELD CRACKED DURING DESCENT.  REF 186497/2 R&R RT WINDSHIELD.  APPLIED AERODYNAMIC FILLER TO RT WINDOW STRAP.  APPLIED SPEED TAPE.  TAPE MUST BE REMOVED AFTER 48 HRS.  IAW AMM 56-11-01 PLACED ON DIL.
